# SDR DALA2015090405436

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK, BS X=-44, BETWEEN BS 200-256.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-40-01.
